Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleOn the construction of tame towers over finite fields
Author(s) Hiren Maharaj, Jörg Wulftange
TypeArticle in Journal
AbstractRecently, W.-C. W. Li, et al. (Lect. Notes in Comput. Sci. 2369 (2002) 372) developed a non-deterministic algorithm to perform a computer search for polynomials that recursively define asymptotically good sequences of function fields. In this paper, we build on this work by refining this algorithm. We give many sufficient conditions for the construction of such sequences and we describe the techniques used in the search. Many examples are given. The resulting towers are important for the construction of asymptotically good sequences of codes and they could provide further numerical evidence for Elkies’ modularity conjecture.
Length22
CopyrightElsevier B.V.
File
URL doi:10.1016/j.jpaa.2004.12.008
LanguageEnglish
JournalJournal of Pure and Applied Algebra
Volume199
Number1-3
Pages197 - 218
Year2005
MonthJuly
Translation No
Refereed No
Webmaster